Medical Questions > Mental Health > Anxiety and Stress Forum

Feeling slow in head

Must Read
Learn how doctors clinically diagnose one of twelve kinds of anxiety disorders...and which doctors you should see for an anxiety diagnosis....
Anxiety disorders can affect anyone. But do you know the common signs and symptoms of anxiety disorders? Learn more now....
Anxiety is a normal, healthy emotion when experienced during specific moments. But do you know the signs that anxiety has gotten out of control? Read more here...
hi i have been under anxiety disorder and depressant for 2 month now...im having all this wired feelings in the head..and i dont think my mind playing a joke on me either..but what i have been feeling in the brain is at frist i felt numb and hot flashes..then started to feel heavy then couldnt concentrate and focus..then i have a difficulty think,speaking,forming thoughts,following conversation...and i have really slow reaction to thinks and catch on to things slow...also im forgeting alot of stuff..i know alot people forget things..i feel like im forgeting everything like how to use things and forget everyone faces..and even speak my own language...i dont if its the medication that i have been taking..which was xanax i took it for 3yrs and have not been taking it for 6 month...then im taking buspar 2 month recently...i dont know what to do...
Did you find this post helpful?
|

User Profile
replied November 7th, 2009
Community Volunteer
Hello lyoonheel,

What you are experiencing are the side effects of the mind altering medication you are taking for your ailments. As with any new medications or medicines you have been on then off for an extended amount of time, your body will have to adjust or readjust to it. Oftimes, the side effects are more intense than the treatment. The drugs do what they are designed to do...change the chemical make up in the brain. If you are becoming dysfunctional to the point where you feel you will hurt yourself or someone else please go to the emergency room immediately. If you want to try and us herbal supplements (it takes longer) but for some they work, then discuss this with your doctor so he can slowly wean you off the hard core stuff.

God Bless,

Faded Rose
|
Did you find this post helpful?

replied November 7th, 2009
Can anyone help.... me... whay can i do...does anyone feel the same way??
|
Did you find this post helpful?

replied November 7th, 2009
Re: Feeling slow in the head...please anyone that had this probl
lyoonheel wrote:
hi i have been under anxiety disorder and depressant for 2 month now...im having all this wired feelings in the head..and i dont think my mind playing a joke on me either..but what i have been feeling in the brain is at frist i felt numb and hot flashes..then started to feel heavy then couldnt concentrate and focus..then i have a difficulty think,speaking,forming thoughts,following conversation...and i have really slow reaction to thinks and catch on to things slow...also im forgeting alot of stuff..i know alot people forget things..i feel like im forgeting everything like how to use things and forget everyone faces..and even speak my own language...i dont if its the medication that i have been taking..which was xanax i took it for 3yrs and have not been taking it for 6 month...then im taking buspar 2 month recently...i dont know what to do...
|
Did you find this post helpful?

replied April 14th, 2010
hi there. happened to me also after stop taking antidepressants. it is very frustrating when your mind works at slow motion and you cant catch up on conversations, and forget your duties. but we have to hang on in there. I try toprepare very thoroughly for work, write a lot of things down. and most imoprtantly beleive that this state is temporary that your mind will be back in its tracks very soon.all the best!!!
|
Did you find this post helpful?

replied April 30th, 2010
you''re not the only one with "de-personalization?"
I feel exactly the same way right now and, I know, its terrible... Except I wasn''t on and/or went off any sort of medication, so whoever posted that thinking that was the cause, I can only say i wish it was. I wish i knew why this was happening to me. At first doctors thought it was ADD but after juggling around deferent options they realized that I''m not joking around about all this.. More recently I was subscribed to Welbutrin and I felt it only made the out of body and mind thing worse, but I''m on Prozak now and my overwhelming sadness from all this is at least getting a little better.. I wish I knew a reason behind all this. This whole de-personalization, depression, or whatever came out of nowhere and i don''t know what to do. the most basic fundamental things of just being have become nearly impossible for me to handle. I''ve lost nearly all my friends. I forget and misplace everything. There was a time where, I too, could barely form sentences. I was constantly stumbling over my words. I don''t understand things like when people are cracking jokes or not and i know i look like a complete idiot because of it. I''m sure people either think I''m crazy or utterly stupid. I use to be a happy fun-loving person, what happened to me?? I guess i just thought i''d let you know you aren''t alone. man, if it wasn''t for this keyboard im typing on right now i probably wouldn''t have been able say all this. i hope only the best things for anyone who has to feel this way.... I know a lot of this is probably "just in my head" but thats point and the hardest part when you cant pick yourself and actually live out your life
|
Did you find this post helpful?

replied April 30th, 2010
really interesting and, sad what you wrote. I also thought that the reason might be disappointments or when you have too big expectation of life and then find yourself to be stuck in a routine. but it is so weird. and when you listen to sb you immediately forget what they talked about two minutes ago, and then people ask you sth and you cant remember simple things and its impossible to make logical conclusions. and the most painful part is when you try hard bust just seem to be losing yourself more and more. But I hope we can still find the way.
|
Did you find this post helpful?